# SDR SWAA2024030558808

- Difficulty date: March 4, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 51,307 hours, 30,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED RH SIDE EMERGENCY EXIT SIDEWALL LT INOP.<[01] RELAMPED RH SIDE EMERGENCY EXIT SIDEWALL LT PER AMM 33-21-00 NO HELP. REPLACED FUSE IAW AMM 33-21-00. OPS CHECK GOOD.
